# SDR AALA201804179018

- Difficulty date: April 12, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 10,115 hours, 3,731 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED IN FLIGHT. FLIGHT ATTENDANTS REPORT NO SMOKE IN RIGHT AFT LAVATORY OR ANY INDICATION THAT A PAX HAD SMOKED. WATER HEATER WAS FAR HOTTER THEN THE LEFT AFT LAVATORY. FLIGHT ATTENDANTS TURNED OFF THE RIGHT AFT WATER HEATER. INSPECTED LAVATORY WATER HEATER PER AMM 38-13-01. ALSO REPLACED R4 SMOKE DETECTOR PER 26-14-01. TEST OK. OK FOR SERVICE.  THE AIRCRAFT WAS GROUNDED.
